Seguir
Joaquín Pérez
Joaquín Pérez
Departamento Geometria y Topologia - Universidad Granada
Dirección de correo verificada de ugr.es - Página principal
Título
Citado por
Citado por
Año
The classical theory of minimal surfaces
W Meeks III, J Pérez
Bulletin of the American Mathematical Society 48 (3), 325-407, 2011
1232011
Constant mean curvature surfaces in metric Lie groups
WH Meeks III, J Pérez
Geometric Analysis 570, 25-110, 2012
982012
Properly embedded minimal surfaces with finite total curvature
J Pérez, A Ros
The global theory of minimal surfaces in flat spaces, 15-66, 2002
952002
The space of properly embedded minimal surfaces with finite total curvature
J Pérez, A Ros
Indiana University Mathematics Journal, 177-204, 1996
791996
A survey on classical minimal surface theory
W Meeks, J Pérez
American Mathematical Soc., 2012
782012
Uniqueness of the Riemann minimal examples
WH Meeks III, J Pérez, A Ros
Inventiones mathematicae 133 (1), 107-132, 1998
711998
The geometry of minimal surfaces of finite genus I: Curvature estimates and quasiperiodicity
WH Meeks III, J Pérez, A Ros
Journal of Differential Geometry 66 (1), 1-45, 2004
672004
Stable constant mean curvature surfaces
WH Meeks III, J Pérez, A Ros
Handbook of Geometrical Analysis 1, 301-380, 2008
662008
Conformal properties in classical minimal surface theory
WH Meeks, J Pérez
Surveys in differential geometry 9 (1), 275-335, 2004
652004
Some uniqueness and nonexistence theorems for embedded minimal surfaces
J Pérez, A Ros
Mathematische Annalen 295 (1), 513-525, 1993
611993
Local removable singularity theorems for minimal laminations
WH Meeks, J Perez, A Ros
Journal of Differential Geometry 103 (2), 319-362, 2016
512016
The geometry of minimal surfaces of finite genus II; nonexistence of one limit end examples
WH Meeks Iii, J Pérez, A Ros
Inventiones mathematicae 158 (2), 323-341, 2004
492004
The embedded Calabi–Yau conjecture for finite genus
WH Meeks III, J Pérez, A Ros
Duke Mathematical Journal 170 (13), 2891-2956, 2021
432021
The classification of singly periodic minimal surfaces with genus zero and Scherk-type ends
J Pérez, M Traizet
Transactions of the American Mathematical Society 359 (3), 965-990, 2007
422007
Properly embedded minimal planar domains
WH Meeks III, J Perez, A Ros
Annals of Mathematics 181 (2), 473-546, 2015
402015
Parabolic stable surfaces with constant mean curvature
JM Manzano, J Pérez, MM Rodríguez
Calculus of Variations and Partial Differential Equations 42 (1), 137-152, 2011
392011
The classification of doubly periodic minimal tori with parallel ends
J Pérez, MM Rodríguez, M Traizet
Journal of Differential Geometry 69 (3), 523-577, 2005
382005
Constant mean curvature spheres in homogeneous three-manifolds
WH Meeks, P Mira, J Pérez, A Ros
Inventiones mathematicae 224 (1), 147-244, 2021
342021
Limit leaves of an lamination are stable
WH Meeks III, J Pérez, A Ros
Journal of Differential Geometry 84 (1), 179-189, 2010
302010
BOUNDS ON THE TOPOLOGY AND INDEX OF MINIMAL SURFACES
WH Meeks III, J Pérez, A Ros
Arxiv, 2016
29*2016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20